African Diaspora Journal of Mathematics

A Note on Relations Between Hom-Malcev Algebras and Hom-Lie-Yamaguti Algebras

Donatien Gaparayi and A. Nourou Issa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A Hom-Lie-Yamaguti algebra, whose ternary operation expresses through its binary one in a specific way, is a multiplicative Hom-Malcev algebra. Any multiplicative Hom-Malcev algebra over a field of characteristic zero has a natural Hom-Lie-Yamaguti structure.

Article information

Afr. Diaspora J. Math. (N.S.), Volume 19, Number 1 (2016), 49-57.

First available in Project Euclid: 14 September 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 17D10: Malʹcev (Malʹtsev) rings and algebras 17D99: None of the above, but in this section

Malcev algebra Lie-Yamaguti algebra (i.e. generalized Lie triple system Lie triple algebra) Hom-Lie-Yamaguti algebra Hom-Malcev algebra


Gaparayi, Donatien; Issa, A. Nourou. A Note on Relations Between Hom-Malcev Algebras and Hom-Lie-Yamaguti Algebras. Afr. Diaspora J. Math. (N.S.) 19 (2016), no. 1, 49--57.

Export citation